Research

On the symmetry of energy-minimising deformations in nonlinear elasticity II: compressible materials


Reference:

Sivaloganathan, J. and Spector, S. J., 2010. On the symmetry of energy-minimising deformations in nonlinear elasticity II: compressible materials. Archive for Rational Mechanics and Analysis, 196 (2), pp. 395-431.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00205-009-0262-5

Details

Item Type Articles
CreatorsSivaloganathan, J.and Spector, S. J.
DOI10.1007/s00205-009-0262-5
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code18581

Export

Actions (login required)

View Item